<< Previous Issue Bulletin of the Korean Mathematical Society (Vol. 55, No. 5) Next Issue >>
Bull. Korean Math. Soc. 2018 Vol. 55, No. 5, 1317—1625
Height inequality for rational maps and bounds for preperiodic points
Chong Gyu Lee
MSC numbers : Primary 11G50, 37P30; Secondary 14G50, 32H50, 37P05
Bull. Korean Math. Soc. 2018 Vol. 55, No. 5, 1317—1332
A question on $*$-regular rings
Jian Cui, Xiaobin Yin
MSC numbers : 16E50, 16W10
Bull. Korean Math. Soc. 2018 Vol. 55, No. 5, 1333—1338
Notes on minimal unit Killing vector fields
Sun Hyang Chun, JeongHyeong Park, Kouei Sekigawa
MSC numbers : Primary 53C25; Secondary 53D10
Bull. Korean Math. Soc. 2018 Vol. 55, No. 5, 1339—1350
Polynomially demicompact operators and spectral theory for operator matrices involving demicompactness classes
Fatma Ben Brahim, Aref Jeribi, Bilel Krichen
MSC numbers : 47A53, 47A55, 47A10
Bull. Korean Math. Soc. 2018 Vol. 55, No. 5, 1351—1370
The classification of self-dual codes over Galois rings of length 4
Whan-Hyuk Choi
MSC numbers : 94B05
Bull. Korean Math. Soc. 2018 Vol. 55, No. 5, 1371—1387
Units, nilpotent elements, and unit-IFP rings
Sangwon Park, Sang Jo Yun
MSC numbers : 16U60, 16U80, 16N40
Bull. Korean Math. Soc. 2018 Vol. 55, No. 5, 1389—1396
The range of $r$-maximum index of graphs
Jeong-Ok Choi
MSC numbers : 05C15
Bull. Korean Math. Soc. 2018 Vol. 55, No. 5, 1397—1404
Different volume computational methods of graph polytopes
Hyeong-Kwan Ju, Sangwook Kim, Daeseok Lee
MSC numbers : 05C22, 52B05
Bull. Korean Math. Soc. 2018 Vol. 55, No. 5, 1405—1417
Bi-Lipschitz property and distortion theorems for planar harmonic mappings with $M$-linearly connected holomorphic part
Jie Huang, Jian-Feng Zhu
MSC numbers : Primary 30C62; Secondary 30C20, 30F15
Bull. Korean Math. Soc. 2018 Vol. 55, No. 5, 1419—1431
Polarity of cohomogeneity two actions on negatively curved space forms
Mojtaba Heidari, Reza Mirzaie
MSC numbers : 53C30, 57S25
Bull. Korean Math. Soc. 2018 Vol. 55, No. 5, 1433—1440
Existence of solutions for fractional $p\&q$-Kirchhoff system in unbounded domain
Jinfeng Bao, Caisheng Chen
MSC numbers : Primary 35R11, 35A15, 35J60, 47G20
Bull. Korean Math. Soc. 2018 Vol. 55, No. 5, 1441—1462
A note on the generalized heat content for L\'{e}vy processes
Wojciech Cygan, Tomasz Grzywny
MSC numbers : 60G51, 60J75, 35K05
Bull. Korean Math. Soc. 2018 Vol. 55, No. 5, 1463—1481
On the Lu Qi-Keng problem for slice monogenic functions
Zhenghua Xu
MSC numbers : 30G35, 32A25
Bull. Korean Math. Soc. 2018 Vol. 55, No. 5, 1483—1490
On certain multiples of Littlewood and Newman polynomials
Paulius Drungilas, Jonas Jankauskas, Grintas Junevicius, Lukas Klebonas, Jonas Siurys
MSC numbers : 11R09, 11Y16, 12D05, 11R06
Bull. Korean Math. Soc. 2018 Vol. 55, No. 5, 1491—1501
Modified subgradient extragradient algorithm for pseudomonotone equilibrium problems
Dang Van Hieu
MSC numbers : Primary 90C33, 47J20
Bull. Korean Math. Soc. 2018 Vol. 55, No. 5, 1503—1521
On the matching number and the independence number of a random induced subhypergraph of a hypergraph
Sang June Lee
MSC numbers : 05C70, 05C69, 05C65
Bull. Korean Math. Soc. 2018 Vol. 55, No. 5, 1523—1528
Certain difference polynomials and shared values
Xiao-Min Li, Hui Yu
MSC numbers : Primary 30D35; Secondary 39A05
Bull. Korean Math. Soc. 2018 Vol. 55, No. 5, 1529—1561
On characterizing the gamma and the beta $q$-distributions
Imen Boutouria, Imed Bouzida, Afif Masmoudi
MSC numbers : 60A05, 33E20
Bull. Korean Math. Soc. 2018 Vol. 55, No. 5, 1563—1575
Uniqueness of solutions of a certain nonlinear elliptic equation on Riemannian manifolds
Yong Hah Lee
MSC numbers : 58J05, 31B05
Bull. Korean Math. Soc. 2018 Vol. 55, No. 5, 1577—1586
Beyond the cactus rank of tensors
Edoardo Ballico
MSC numbers : 14N05, 15A69
Bull. Korean Math. Soc. 2018 Vol. 55, No. 5, 1587—1598
On classical solutions and the classical limit of the Vlasov-Darwin system
Xiuting Li, Jiamu Sun
MSC numbers : Primary 35L60, 35Q83, 82D10, 85A05
Bull. Korean Math. Soc. 2018 Vol. 55, No. 5, 1599—1619
Holomorphic derivatives of Siegel modular forms
Eric Hofmann, Winfried Kohnen
MSC numbers : 11F46, 70G45
Bull. Korean Math. Soc. 2018 Vol. 55, No. 5, 1621—1625

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd